# SDR SWAA2021100513358

- Difficulty date: August 29, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 55,430 hours, 36,644 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM AT BS 294.5 RBL 55 FWD GALLEY AND LAV ; 2021-393046 / ] REPAIR CHORD; [2] ANGLE 2 E/A; [8] SHIM ) OF FLOOR BEAM LOC AT BS 294.5 BTW RBL 25 TO RBL 60 IAW B-737-700 SRM 53-10-51-2R-16 REPAIR 16 FIGURE 202 ALTERNATIVE 2 VIEW F AND B737-700 SRM 51-40-05. [1] REPAIR CHORD; [2] ANGLE 2 E/A; [3] STRAP; [4] TAPERED FILLER 2 E/A; [5] TAPERED FILLER 2 E/A; [6] FILLER; [7] SHIM AND [8] SHIM ); CUTOUT EDGES AND REPAIR AREA OF FLOOR BEAM UPPER CHORD LOC. AT BS 294.5 BTW RBL 25 TO RBL 60 IAW B-737-700 SRM 53-10-51-2R-16 REPAIR 16 AND B737-700 SRM 51-20-01; [19] CERTIFIED STEP 18; [20] GRANTED OK TO INSTALL OF REPAIR PARTS ( ITEMS: [1] REPAIR CHORD; [2] ANGLE 2 E/A; [3] STRAP; [4] TAPERED FILLER 2 E/A; [8] SHIM ) OF UPPER CHORD FLOOR BEAM LOC AT BS 294.5 BTW RBL 16 TO RBL 60; SUPPORT ANGLE LOC. AT BS 2O4.5 BTW RBL 34 TO RBL 60; VERTICAL STIFFENER LOC AT BS 294.5 RBL 23; SUPPORT ANGLE LOC. AT RBL 52 BTW BS 294.5 TO BS 312; STIFFENER LOC. AT RBL 41 BTW BS 294.5 TO BS 312 AND FASTENERS.; [21] COMPLETE STEP 20 OK TO INSTALL GRANTED; RII; [22] LATE ENTRY PERFORMED DYE PENETRANT INSPECTION DONE ON NEW REPAIR CHORD AND NEW ANGLES (2 E/A) AS PER SOPM 20-20-02 CRACK INDICATION NOT FOUND; [23] LATE ENTRY : PERFORMED FLAP PEENING OF THE REPAIR PARTS OF THE FLOOR BEAM LOC BS 294.5 BTW RBL 25 TO RBL 60 IAW B-737-700 SRM 53-10,NG,NRC,2021-09-15 19:55:59,20Y,Y,MX,0,0,,CRACK FLOOR BEAM AT BS 294.5 RBL 55 FWD GALLEY AND LAV ; 2021-393046"
